# SDR 03FDEA00073

- Difficulty date: January 24, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 35,698 hours, 25,487 cycles
- Engine: Pwa JT9D*
- Engine time: 34,679 hours, 24,962 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, POWER APPLICATION NR 1 REV UNLOCK LIGHT ILLUMINATED.  REJECTED TAKE OFF AND RETURNED TO RAMP, WHEN POWER REDUCED, LIGHT WENT OUT.  AC RELEASED FOR SERVICE IAW MEL/CDL 78-31-01 CATEGORY C.  ENGINE NR 1 REV UNLK - INOPERATIVE.  AFFECTED THRUST (1 OR 2) REVERSER DEACTIVATED.
